M4ohn------and headaches

  1. Board Supporter
    Polish_Oak's Avatar
    Join Date
    Jan 2004
    Age
    37
    Posts
    201
    Rep Power
    233
    Level
    12
    Lv. Percent
    60.37%

    M4ohn------and headaches


    Is it just me ...or does someone else get headaches from M4ohn?
    it seems like anytime i take 19-Nor product after about too weeks i get bad migranes,
    but it seems more like a pressure headache that just lingeres there al day and when i go to the gym
    and lift anything over 200 pounds thats when the pain emarges at the temple....so bad that i begin to tear from
    that side eye. The moment i put the weight down it will take about 2 min and the pain
    slowly subsides.......any ideas anyone???

  2. Banned
    Brodus's Avatar
    Join Date
    Mar 2004
    Age
    39
    Posts
    765
    Rep Power
    0
    Level
    23
    Lv. Percent
    46.37%

    If heavy lifting aggravates it, I would say it sounds blood pressure related. Have you take your blood pressure regularly off and on cycle?
  3. DONT F$*# WITH MY NUTS!
    speakle's Avatar
    Join Date
    Sep 2004
    Age
    33
    Posts
    132
    Rep Power
    191
    Level
    10
    Lv. Percent
    49.95%

    I agree with brodus. I am getting ready to enter week 3 of my m4ohn cycle and I havent had any sides at all (16mg now upping to 20 tomorrow). My girl is a nurse so I have had her check my bp a few times and no changes.
    •   
       

  4. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    16,570
    Rep Power
    6728227
    Level
    101
    Lv. Percent
    35.28%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    Brodus you can email me since pm is not allowed anymore. I couldn't get your pm because they took it away. So if it was anything important follow the links to email me.
  5. Banned
    Brodus's Avatar
    Join Date
    Mar 2004
    Age
    39
    Posts
    765
    Rep Power
    0
    Level
    23
    Lv. Percent
    46.37%

    I have no idea what that is about.
  6. Board Supporter
    Polish_Oak's Avatar
    Join Date
    Jan 2004
    Age
    37
    Posts
    201
    Rep Power
    233
    Level
    12
    Lv. Percent
    60.37%

    Quote Originally Posted by Brodus
    If heavy lifting aggravates it, I would say it sounds blood pressure related. Have you take your blood pressure regularly off and on cycle?
    u kno what , thats what i was thinking...i just wasnt sure .....and to answer ur ques ...NO i havent been checking it regularly......i can remember back when i was 20 and i tried Andro-Plex 700 19 -NOR......thats the first time ever when i got those migranes.......i had my pressure checked at the gym....at the end when i couldnt take it anymore...and the numbers were 185 over 142....now i kno thats high.....and i checked it twice cuz my trainer couldnt believe the numbers......after that he told me that i cant comeback to the gym without a doctors slip that i was checked out and ready to train again....lol...that was a mess, cuz the doc held me back 3 weeks before letting me go back in the gym
    needless to say i stayed away from 19 nor. I just wanted to c what the guys here thought it might of been, thanx a lot for the help
  7. not_thebrakes
    Guest
    not_thebrakes's Avatar

    Quote Originally Posted by Polish_Oak
    u kno what , thats what i was thinking...i just wasnt sure .....and to answer ur ques ...NO i havent been checking it regularly......i can remember back when i was 20 and i tried Andro-Plex 700 19 -NOR......thats the first time ever when i got those migranes.......i had my pressure checked at the gym....at the end when i couldnt take it anymore...and the numbers were 185 over 142....now i kno thats high.....and i checked it twice cuz my trainer couldnt believe the numbers......after that he told me that i cant comeback to the gym without a doctors slip that i was checked out and ready to train again....lol...that was a mess, cuz the doc held me back 3 weeks before letting me go back in the gym
    needless to say i stayed away from 19 nor. I just wanted to c what the guys here thought it might of been, thanx a lot for the help
    are you sure you arent mistaken? 185/142 and you should be unconscious.

    PH/AS can cause BP elevation, especially the harsher stuff. happened to me and now i take extreme precuations when using. can be a real pain when you cant use the BP machine at the supermarket...but anyway GET YOUR FRIGGIN BP CHECKED ASAP. headaches are the first sign that it's going up.

    PS why the hell did you come back to 19-nor after it did that to you years ago??
  8. Board Supporter
    Polish_Oak's Avatar
    Join Date
    Jan 2004
    Age
    37
    Posts
    201
    Rep Power
    233
    Level
    12
    Lv. Percent
    60.37%

    Unhappy


    Quote Originally Posted by not_thebrakes
    are you sure you arent mistaken? 185/142 and you should be unconscious.

    PH/AS can cause BP elevation, especially the harsher stuff. happened to me and now i take extreme precuations when using. can be a real pain when you cant use the BP machine at the supermarket...but anyway GET YOUR FRIGGIN BP CHECKED ASAP. headaches are the first sign that it's going up.

    PS why the hell did you come back to 19-nor after it did that to you years ago??
    sup breaks,
    let me tell u that ur not the only one to tell me that....and the numbers were correct.....pople said that i should have been dead
    the second reading on the machine was 180/140 within 3 min.....i felt kinda dizzy...tinglin feeling in my head...and while on the bench i lost complete feeling in my arm while pushing up the weight cauzing one side of the bar to drop ((it didnt feel to nice))
    thats what made my trainer take me into his office.....and then he took the pressure...i dont kno man , im no doctor but i do kno that thats extremly too high.....plus the look on his face was scary enough...i think he was more concerned then i was....
    anyhow, to answer ur PS---i went back to it cuz its been 7 years since that day..and i wanted to c if mayb it was somethin else that might of caused that...but after upping the dose to 16mg i started to feel the same way i did back then...so i just stopped what i was doing and went home.....
    i dont kno mayb my body dosent respond good to 19 nor...i ve been using everything else and im fine.....its just that damm 19NOR
  

  
 

Similar Forum Threads

  1. M4OHN and Methyl-D
    By McFEARson in forum Anabolics
    Replies: 1
    Last Post: 06-03-2004, 04:32 PM
  2. m4ohn and 4ad cyp
    By Bennett in forum Anabolics
    Replies: 18
    Last Post: 05-10-2004, 03:44 PM
  3. M4OHN and Hair
    By random in forum Anabolics
    Replies: 6
    Last Post: 05-06-2004, 10:26 AM
  4. What are M4OHN and M4OHT
    By DougMan in forum Anabolics
    Replies: 4
    Last Post: 05-01-2004, 09:30 PM
  5. M4OHN and M5AA
    By Tbird006 in forum Anabolics
    Replies: 1
    Last Post: 04-29-2004, 12:54 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in